REAL

Items where Author is "Alisoy, Gulizar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ayazoglu Mashiyev, Rabil and Ekincioglu, Ismail and Alisoy, Gulizar (2017) Multiple small solutions for p(x)-Schrödinger equations with local sublinear nonlinearities via genus theory. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (75). pp. 1-16. ISSN 1417-3875

This list was generated on Fri Apr 27 06:53:37 2018 CEST.